International Journal Papers
    Zhou, J., and Liu, B., Modeling capacitated location-allocation problem with fuzzy demands, Computers and Industrial Engineering, to be published. [ pdf ]

   
Zhang, J., and Zhou, J., Models and hybrid algorithms for inverse minimum spanning tree problem with stochastic edge weights, World Journal of Modelling and Simulation, to be published. [ pdf ]
    Zhou, J., and Liu, B., Convergence concepts of bifuzzy sequence, Asian Journal of Information-Science-Life, Vol. 4, No. 3, 241-253, 2005. [ pdf ]

   
Zhou, J., and Liu, B., Analysis and algorithms of bifuzzy systems, International Journal of Uncertainty, Fuzziness & Knowledge-Based Systems, Vol.12, No.3, 357-376, 2004. [ pdf ]
    Zhou, J., and Liu, B., New stochastic models for capacitated location-allocation problem, Computers and Industrial Engineering, Vol.45, No.1, 111-125, 2003. [ pdf ]

   
Zhou, J., Fuzzy programming models for minimax location problem, Asian Journal of Information-Science-Life, Vol. 1, No. 3, 231-240, 2002. [ pdf ]
National Journal Papers
    Zhou J., Lin, C., and Hu, G., Spectral radius of Hamiltionian planar graphs and outerplanar graphs, Journal of Tsinghua University (Science and Technology), Vol. 6, No. 4, 2001. [ pdf ]

   
Zhou J., and Lin, C., A constructing method for all the maximal outerplanar graphs of order n (in Chinese), Journal of Tsinghua University (Science and Technology), Vol. 40, No. 11, 5-7, 2000. [ pdf ]